Thread: Eq Side Effects or What?
07-19-2004, 05:11 PM #1Junior Member
- Join Date
- Apr 2002
- Brooklyn, New York
Eq Side Effects or What?
I was on a Cycle of Eq's for two months and somewhere in between then and now (a month and 1/2 off) i have had dizzy spells, extremely hungry and feel unfocused during my daily routines
Now that i have been off for a month 1/2 I wonder if this is still normal for me to feel this way. I also feel that my metabolism is on over-drive, very hungry all the time.
Please let me know if any one has felt this before. I weigh 146 and am 5'4. Pl
Eq's I was taking was from Mexico the 50'cc bottle and then switched to the 200mg a shot from QV.
07-19-2004, 05:28 PM #2
I may be wayyy off here, but those signs of dizziness and confused feelings along with hunger stunts are signs of diabetes.
Last edited by spound; 07-19-2004 at 08:18 PM.
07-19-2004, 05:38 PM #3
Hunger is a side of EQ
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)